Open Journal of Discrete Mathematics

Vol.4 No.4(2014), Paper ID 50593, 6 pages

DOI:10.4236/ojdm.2014.44014

 

Generalized Legendre-Stirling Numbers

 

K. C. Garrett, Kendra Killpatrick

 

Department of Mathematics, Statistics and Computer Science, St. Olaf College, Northfield, MN, USA
Natural Science Division, Pepperdine University, Malibu, CA, USA

 

Copyright © 2014 K. C. Garrett, Kendra Killpatrick et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Garrett, K. and Killpatrick, K. (2014) Generalized Legendre-Stirling Numbers. Open Journal of Discrete Mathematics, 4, 109-114. doi: 10.4236/ojdm.2014.44014.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.